Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized Bunce-Deddens algebras

Author: Stefanos Orfanos
Journal: Proc. Amer. Math. Soc. 138 (2010), 299-308
MSC (2000): Primary 47A66, 47L65
Published electronically: August 31, 2009
MathSciNet review: 2550195
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a broad class of crossed product C*-algebras of the form $ C(\tilde{G})\rtimes G$, where $ G$ is a discrete countable amenable residually finite group, and $ \tilde{G}$ is a profinite completion of $ G$. We show that they are unital separable simple nuclear quasidiagonal C*-algebras, of real rank zero, stable rank one, with comparability of projections and with a unique trace.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A66, 47L65

Retrieve articles in all journals with MSC (2000): 47A66, 47L65

Additional Information

Stefanos Orfanos
Affiliation: Department of Mathematical Sciences, University of Cincinnati, Cincinnati, Ohio 45221

Keywords: Bunce--Deddens algebras, profinite completion, amenable groups, almost AF groupoids.
Received by editor(s): November 30, 2008
Received by editor(s) in revised form: June 7, 2009
Published electronically: August 31, 2009
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia